# SDR REXA200900039

- Difficulty date: April 4, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002B19
- Aircraft serial: 15170
- Aircraft time: 2,450 hours, 1,674 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STEERING INOP CAUTION ON TAKEOFF OUT TLH.  PERFORMED QRH PROCEDURES CONTACTED ATC, MOC DISPATCH TO HAVE TOW WAITING IN ATL AFTER LANDING.  BRIEFED FA'S AND THEN THE PAXS.  DECLARED AN EMERGENCY FOR THIS EVENT AND HAD CFR STANDING BY FOR LANDING.  CAPTAIN PERFORMED LANDING, ON 27R AS PER QRH LONGEST RUNWAY WITHOUT INCIDENT AND STOPPED ON RUNWAY TO BE TOWED TO THE GATE.
